# SDR DALA2014081904688

- Difficulty date: August 17, 2014
- Submitted: August 22, 2014
- Operation: Air carrier
- Aircraft: N968DL
- Make and model: Doug MD-88
- Aircraft serial: 53161
- Aircraft time: 62,480 hours, 45,866 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1271
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FRAME BETWEEN LONGERONS 29R - 28L BS 1271 IN AFT CARGO BAY. FOUND OUT LIMITS IAW SRM 53-01, FIG 1.   FRAME REPAIRED IAW SRM 53-03D, FIG 2A.
